# SDR DALA2023031601921

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 28,700 hours, 11,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2671321) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 947, X=25. AFT WET AREA,ON FLOOR STRUCTURE BETWEEN STA 947/967 AND LBL 25 INTERCOSTAL WAS REPLACED I.A.W B737-900 SRM 51-10-02-0G.
